# SDR UALA2011051602397

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,517 hours, 21,184 cycles
- Engine: Pwa PW2037
- Engine time: 57,342 hours, 20,312 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 726718
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 57,342 hours, 20,312 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG HOC, RTFL. REPLACED ENGINE
